# SDR SWIA201335464

- Difficulty date: December 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 27,531 hours, 25,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POD NR 3 BURNED OUT.  FLT 2972 RELAMPED.
